Please use this identifier to cite or link to this item:
Title: Generalised risk-sensitive control with full and partial state observation
Authors: Date, P
Gashi, B
Keywords: Risk-sensitive regulator;Change of measure;Risk-sensitive filter
Issue Date: 2014
Citation: Journal of Mathematical Modelling and Algorithms, 2014, 13 (1), pp. 87-101
Abstract: This paper generalises the risk-sensitive cost functional by introducing noise dependent penalties on the state and control variables. The optimal control problems for the full and partial state observation are considered. Using a change of probability measure approach, explicit closed-form solutions are found in both cases. This has resulted in a new risk-sensitive regulator and filter, which are generalisations of the well-known classical results.
ISSN: 1570-1166
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
FullText.pdf242.62 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.